-8%Temp UnavailableSancos Syp 120ml

Sancos Syp 120ml

Sancos Syp 120ml

Product Name: Sancos Syp 120ml  

Product Form : Syrup

Pack Size: 120ml

Ingredients: Each 5ml contains: Pholcodine 5mg, Chlorpheniramine (Maleate) 2mg, Pseudoephedrine (HCl) 20mg

Write a review

Please login or register to review

Sancos Syp 120ml

  • Rs.57/-
  • Rs.52/-

Available Options

Tags:fever and cough sancos, syp, 120ml, syrup special, products deals